3971 results  save search

hal-01940039v1  Preprints, Working Papers, ...
Arnaud Chéritat. Yet another sphere eversion
hal-00968287v1  Journal articles
Marco AbateJasmin Raissy. Wolff-Denjoy theorems in nonsmooth convex domains
Annali di Matematica Pura ed Applicata, Springer Verlag, 2014, 193 (5), pp.1503--1518. ⟨10.1007/s10231-013-0341-y⟩
hal-00996716v1  Conference papers
Charlie VanaretNicolas DurandJean-Marc Alliot. Windmill Farm Pattern Optimization using Evolutionary Algorithms
GECCO 2014, Genetic and Evolutionary Computation Conference, Jul 2014, Vancouver, Canada. pp 181-182, ⟨10.1145/2598394.2598506⟩
hal-01129968v1  Conference papers
Brunilde GirardetLaurent LapassetDaniel DelahayeChristophe Rabut. Wind-Optimal Path Planning: Application to Aircraft Trajectories
ICARCV’14, 13th International Conference on Control, Automation, Robotics and Vision, Dec 2014, Singapore, Singapore
hal-01205251v1  Conference papers
Daniel DelahayeChristophe RabutStéphane Puechmorel. Wind Field Evaluation by Using Radar Data and Vector Spline Interpolation
Proceeding of the 9th IEEE International Conference on Control and Automation, 2011, Unknown, Unknown Region
hal-01343595v1  Conference papers
Karim LegrandDaniel DelahayeChristophe Rabut. Wind and Temperature Networking Applied to Aircraft Trajectory Prediction
ICRAT 2016 - 7th edition of the International Conference on Research in Air Transportation, Jun 2016, Philadelphia, United States
hal-01886054v1  Conference papers
Zineb AqachmarPascal AccoJean-Yves FourniolsGuillaume AuriolChristophe Escriba. Why don't we use free 868 MHz band for geolocation?
IEEE 27th Convention of Electrical & Electronics Engineers in Israel (IEEEI 2012), Nov 2012, Eilat, Israel. ⟨10.1109/EEEI.2012.6377141⟩
hal-01326208v1  Journal articles
Michel VolleJean-Baptiste Hiriart-UrrutyConstantin Zalinescu. When some variational properties force convexity.
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013
hal-00658814v1  Journal articles
Nathalie VialaneixLaurence LiaubetMagali Sancristobal. What is a good (gene) network?
Journal of Animal Breeding and Genetics, Wiley, 2011, 128 (1), pp.1-2. ⟨10.1111/j.1439-0388.2010.00916.x⟩
hal-01426761v2  Journal articles
van Duong Dinh. Well-posedness of nonlinear fractional Schrödinger and wave equations in Sobolev spaces
International Journal of Applied Mathematics, 2018, 31 (4), pp.483-525
hal-00751381v1  Journal articles
Elissar Nasreddine. Well-posedness for a model of individual clustering
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2013, vol. 18 (10), p. 2647-2668. ⟨10.3934/dcdsb.2013.18.2647⟩
hal-01360325v2  Journal articles
Aneel TanwaniBernard BrogliatoChristophe Prieur. Well-Posedness and Output Regulation for Implicit Time-Varying Evolution Variational Inequalities
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2018, 56 (2), pp.751-781. ⟨10.1137/16M1083657⟩
hal-00474543v2  Journal articles
Dominique BakryFrançois BolleyIvan GentilPatrick Maheux. Weighted Nash Inequalities
Revista Matemática Iberoamericana, European Mathematical Society, 2012, 28 (3), pp.879-906. ⟨10.4171/RMI/695⟩
hal-01340798v1  Journal articles
Gilles PagèsFabien Panloup. Weighted Multilevel Langevin Simulation of Invariant Measures
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2018, 28 (6), pp.3358-3417. ⟨10.1214/17-AAP1364⟩
tel-02308920v1  Theses
Kamilia Dahmani. Weighted LP estimates on Riemannian manifolds
Numerical Analysis [math.NA]. Université Paul Sabatier - Toulouse III, 2018. English. ⟨NNT : 2018TOU30188⟩
hal-01977613v1  Journal articles
Irina HolmesStefanie PetermichlBrett Wick. Weighted little bmo and two-weight inequalities for Journé commutators
Analysis & PDE, Mathematical Sciences Publishers, 2018, 11 (7), pp.1693-1740. ⟨10.2140/apde.2018.11.1693⟩
hal-01892194v1  Journal articles
L. KhôiP. Thomas. Weakly sufficient sets for $A^{-\infty} (\mathbb{D})$
Publicacions Matemàtiques, 1998, 42, pp.435 - 448. ⟨10.5565/PUBLMAT_42298_10⟩
hal-00949425v1  Journal articles
Klaus NiederkrügerChris Wendl. Weak symplectic fillings and holomorphic curves
Ann. Sci. Éc. Norm. Supér., 2011, 44 (5), pp.801-853